# SDR FDEA201006041828

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N13217
- Condition: Damaged
- Location: Bs 418 S1-2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 418, BETWEEN STR. 1 AND 2L HAS HOLES THAT WERE DISCOVERED TO BE OUT OF LIMITS WHEN PARTS WERE REMOVED ASSOCIATED WITH THE TV MONITOR BRACKET MOD.  REPAIR ACCOMPLISHED PER EA 757-5332-16-F2660, REV A.  CLASSIFED MAJOR REPAIR.
